Jetrea Experience

6 Replies Updated



Conversation Starter

Tianna Says:


I am 54 years old which I am told is fairly young for this situation. I also had Lasik surgery 10 years ago and my vision was perfect for distance. I was only beginning to need reading glasses. It was very difficult to accept the changes that started occurring in my right eye especially since my vision was so great beforehand. I had surgery (vitrectomy) for a macular hole in Jan of 2014. The surgery was successful but I did develop a cataract very quickly which almost always happens after this surgery. Much to my dismay, the same situation presented in my left eye in Dec of 2014. I knew immediately what was going on so I made an appointment with my surgeon. We decided to try the injection this time since my hole was very small and he figured it was a 50/50 chance in my case. I had the injection March 5 this year. These are my experiences.

Day 1: Some pain but easily remedied with over the counter medication. A couple hours after the injection, I started seeing brief flashes of light but that did not last very long. Around 4 hours after the injection, I started seeing floaters over my entire field of vision that looked like tiny white circles. To me it was like thousands of flashing diamonds. I could still see them with eyes closed.

Day 2: The small circles were fewer and larger like they were spreading out but still covering full field of vision. Note that I had taken a second vacation day and was glad for that because there was no way I could have worked. No pain.

Days following: The circles spread out more and more each day until I no longer saw any floaters.
2 Weeks after Injection: No signs of hole closing at dr appt.
3 Weeks after Injection: My vision seemed to start improving but I wasn't completely believing it.
4 Weeks after injection: Went for dr appt and hole was completely closed except there was a little fluid trapped that the dr said should naturally clear up within a month or so.

Current (almost 2 months after injection): Only when I go into bright light do I see some floaters to the far left of my field of vision. I am hoping that goes away with time but I am happy to say that my vision is almost back to normal in that eye. I have another appointment with my dr in June but I feel that I have progressed to the point that I can now visit my optometrist for a corrective prescription. The main issue is with my right eye, not the left one. I think they chose the wrong lens when correcting the cataract in that eye but I really don't know for sure because they say it is more difficult to fit a new lens on someone who has had Lasik.



Showing Replies 1 - 6 of 6 RSS Feed


Page of 1     Sorted By:
1
amy Says:

thank you very much for sharing your experience, i had mine done a week ago and i experienced all th side effects you mentioned but so far the hole is still there hope it closes soon. I have 2 questions, were you allowed to use the computer and your cell phone regularly after the injection and did your eye sight returned to its normal after the injection

REPLYSHAREREPORT
Was this helpful?      0  
2
Marisol5 Says:
via mobile

When I read your story I almost thought it was me who posted it. With some variances our story is the same. I had macula detachment at 48, followed by cataract surgery a year later in the same eye. A year after the other eye attempted tondetach butI caught it early and took the shot Jetrea with very good results. Now just last week I had cataract and Lasik on the eye that got the shot. My only issue is that some of the gel from the Jetrea has moved yo the front of the lense and now they are checking me for possible detachment again. I am now 51 and still gojng thru this issue.

REPLYSHAREREPORT
Was this helpful?      0  
3
Vikki Says:
via mobile

How do you know if the vitreous gel is released? I had the Jetrea inj. 2 weeks ago. Doctor said it should work in 2 weeks but I see a small yellow circle with a dark ring around it and my vision is still blurred. I had a tiny macular hole with traction.

REPLYSHAREREPORT
Was this helpful?      0  
4
Siamak Says:
via mobile

Re: Vikki (# 3)

I had my left eye done with Jetrea. The first 2 days it was fire works as mentioned by lots of other people. I am in day 4 now. The light show is 90% gone. The problem is my vision is worse than what it was before the shot. I did not have a macula hole, but had VMA and now in day 4, my vision is 30% dimmer and 20% worst than what it was before the injection. Please let me know if there is improvement in yours or others. Not sure Jetrea was good option or not. I am 56.

REPLYSHAREREPORT
Was this helpful?      0  
5
bethcruz Says:

I had a Jetrea injection 4 years ago. Now I need cataract surgery in that eye. I wonder if the Jetrea injection will cause problems. Has anyone who has had a Jetrea injection had cataract surgery on that eye?

REPLYSHAREREPORT
Was this helpful?      0  
6
Beth Says:

Re: Marisol5 (# 2)

Does the Jetrea produce the gel, or is it the vitreous.

REPLYSHAREREPORT
Was this helpful?      0  


Viewing page 1 of 1     Reply


More Discussions:

experienced increased potassium with Multaq?
Atere 3 months of Multaq, I began to run dangerously high potassium levels, not low! Any other similar experiences? ## I... 3 replies
experienced gastrointestinal prob and past few days often burp
i had an intercourse wt a bf last friday and taken lady pills on saturday afternoon.following days i often have an hour ... 2 replies
Experience w/ sucessfully quiting Subs WANTED
Question, ALL I ever find on any suboxone informational website in regards to coming off of the subs are HORRIBLE....Her... 2 replies
experienced
if you will take this medicine so much then after few month you will like to die than alive.... this medicine isn't ...
experience with zenoxa od
I am using zenoxa od from a month. I had used it before too. I have a constant head ache, not too much though. My dosage...
i experience pain on right side of head face jaw ear neck feels like toothache everytime i take pain meds hydrocone tylenol and ibuprofen codeine tram
is there a common ingredint. n codeine hydrocone tramadol ER meds something causes tormenting. pain on right side of hea... 2 replies
My experience of side effects on Wysolone
My younger brother aged 35 years had a problem of double vision in left eye due to nerve damage and as per doctor advise... 48 replies
My experience with antipsychotic medications
I took a variety of different atypical antipsychotic medications for 2 years (including Invega Sustenna and Olanzapine).... 13 replies
My Experience on Methadone Clinic
I have been on the clinic for a little over 5 years before I recently walked off 80mg. That probably wasn't one of t... 7 replies
My experience on MyDayIs
Just finished my fist 30 day trial of MyDayIs and am not refilling! Within one week, I was planning my suicide. It was a... 6 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 20 June 2018.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA